# SDR QXEA2012102001341

- Difficulty date: October 20, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER AFT NACELLE SKIN PANELS INBD AND OTBD.  REMOVED CORROSION FROM UPPER AFT NACELLE INBD AND OTBD SKIN PANELS IAW SRM 51-21-00-00-02, REV 11. MIN REMAINING THICKNESS NOTED .024 REF NTM 51-00-04-910-801 PT 1 REV 7. INSPECTED BLENDS WITH HFEC, NO CRACK NOTED REF NDTM 51-00-06-910-801 PT 1. FOUND REMAINING SKIN THICKNESS ON UPPER AFT OTBD SKIN PANEL TO BE OUT OF LIMITS IAW RD 8/4-54-1063.  REMOVED DAMAGED AREA IAW RD 8/4-54-1063. VERIFIED TRIMED EDGE CRACK FREE IAW RD 8/4-54-1063. REMAINING BLEND AREAS FOUND TO BE IN LIMITS IAW RD 8/4-54-1063. ALODINED AND PRIMED AFT INBD NACELLE SKIN PANEL IAW RD 8/4-54-1063. FABRICATED, LOCATED AND DRILLED OTBD AFT SKIN USING 2024-T3 .040 AND 1 DOUBLER USING 2024-T3 .040.  VERIFIED REPAIR SPLICE AND STRAP CRACK FREE IAW NTM 51-00-01-250-801 PT 1 AND 51-00-06-910-801 PT 1.  ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER AND ATTACHING PARTS IAW RD 8/4-54-1063.  APPLIED TOP COAT IAW RD 8/4-54-1063. JOB COMPLETED IAW TC RD 8/4-54-1063.
